Research Repository

Browse by Author: Darvish, V

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Taghavi, A, Darvish, V, Nazari, HM and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Some quantum f-divergence inequalities for convex functions of self-adjoint operators. Boletim da Sociedade Paranaense de Matematica, 37 (1). pp. 125-139. ISSN 0037-8712

Darvish, V, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Nazari, HM and Taghavi, A (2017) Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions. Acta et Commentationes Universitatis Tartuensis de Mathematica, 21 (2). 287 - 297. ISSN 1406-2283

Taghavi, A, Darvish, V, Nazari, HM and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Some singular value and unitarily invariant norm inequalities for Hilbert space operators. Annali dell'Universita di Ferrara, 63 (2). 377 - 389. ISSN 0430-3202

Taghavi, A, Darvish, V, Nazari, HM and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Hermite–Hadamard type inequalities for operator geometrically convex functions. Monatshefte fur Mathematik. ISSN 0026-9255

Taghavi, A, Darvish, V, Nazari, HM and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Some results on singular value inequalities of compact operators in Hilbert space. arXiv. (In Press)